New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

never
New Member


Date Joined Apr 2011
Total Posts : 2
   Posted 4/27/2011 6:56 PM (GMT -6)   
 hey guys,
 
 
 i just started on some imitrex for my headach during my periods but since i have taking the meds my period have stop and i dont know if the meds is doing it or is there something else. i hope it is not a bigger problem then it is. i dont think im peg, im 30 and never could have babies of my own. can some one help. i still get my headach at the time of my period but no period each month.

dragonfly137927
Veteran Member


Date Joined Sep 2006
Total Posts : 2527
   Posted 4/27/2011 11:20 PM (GMT -6)   
When I took Imitrex it was not to be taken unless I had a headace it sounds like you are tkaing it dailiy to prevent??

I didnt have that issue when I took that med but I have that happen from my other med issues when I skip cycles
Dx with Crohn's 1987, symptoms as early as 1984.
Temp iliostomy February 2007, reversed June 2007, Ovarian cysts, migraines, allergies (incl food allergies) , oral allergy syndrome (diff than true food allergies), Asthma, Gall Bladder removed 1999, Inguenal hernia 1987

never
New Member


Date Joined Apr 2011
Total Posts : 2
   Posted 4/29/2011 10:16 AM (GMT -6)   
i only take it three to five times a month but im also one other meds for my mood swings
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 25, 2018 8:12 AM (GMT -6)
There are a total of 2,974,965 posts in 326,231 threads.
View Active Threads


Who's Online
This forum has 161321 registered members. Please welcome our newest member, lowo1.
379 Guest(s), 12 Registered Member(s) are currently online.  Details
Vaajurooby, McKinley, sunvsmoon, torontolyme, sandyfeet, Anjama, opugirl, Skypilot56, Brook58, RobLee, OriolCarol, 1039smooth